8 Causes “Swollen Belly” (Pot Belly or Distended Abdomen)
To Diet. 8 Causes “Swollen Belly” (Pot Belly or Distended Abdomen). Even the owner of a slender body can have a “Pot Belly”, either because the wrong habits, or eating the wrong foods. What is it like?
The air you breathe while chewing gum can cause a “Pot Belly”. In order to remain slim stomach, make sure you do not chew gum all day.
Sugar and alcohol, particularly those contained in beer, it can make your muscles loose. From the view of nutrition, alcohol is very harmful to the body. This is because alcohol is high in calories, the same as the number of calories in fatty foods. Apart from that, when you drink alcohol, your liver will work very hard to remove the alcohol, and the delay to filter sugar. Sugar will then be stored as body fat. In addition, alcohol can also increase appetite.
Tobacco can damage the bowels. If you smoke after eating, you will definitely feel bloated afterwards. Quit smoking, and you will get more benefits than just weight loss.
Stress can affect the body and digestion. Stress can also make you feel full and cause problems in the body’s ability to store fat. The results will be seen more belly expands. To overcome this, learn to be more relaxed and breathe slowly and deeply.
The number of calories and fat in fast food is very high. The main problem will be posed by the fast food is that the food is not very filling, so you will often feel hungry. You should limit your intake of fast food you eat and apply it once a month.
Men have hormones that affect their weight. That is why men tend to have belly fat at a certain age. At the moment he begins to store fat in their bellies at the age of 40, women will keep their fat in the thighs, buttocks, and hips them at an earlier age.
Although milk is essential for healthy, balanced diet with high amounts of calcium can cause digestive problems and make a “Pot Belly”. If you like milk, yoghurt or advisable to consume and cheese made from goat’s milk.
Perhaps you are used to using drugs laxative (laxative) when you have constipation. You should not use it too often. Excessive use of laxatives can also cause digestive problems. You should consult a doctor before using a laxative medicine.